# SDR SWAA2021092107156

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>>>>CABIN FLOOR PANEL SUPPORT BEAM WITH WITH SURFACE CORROSION AROUND SCREW HOLES BS 986.5 RBL-24.5 TO RBL-45.5 ; / [01] REMOVED CORROSION ATAFT CABIN FLOOR SUPPORT BEAM AT BS 986.5 TORBL-45.5 AS PER B 737-7 SRM 51-10-02-0G-0; [02] (RII) VERIFIED CORROSION REMOVAL. PENDING NDT.; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA AFT CABIN FLOOR PANEL SUPPORT BEAM IAW B737 NDT P4 51-00-00 PROC.3; MIN THK. NOTED 0.125' TOOL USED : OLYMPUS 27MG B/C 172139; [04] EVALUATED REWORKED AREA ORG MAT 0;150 MAT REMAINING 0.125 MAT REMOVED .025 FOUND OUT OF LIMITS IAW B 737-7 SRM 53-70-51-1A-1; [05] VERIFIED STEP 4; [06] REMOVED CORROSION ATAFT CABIN FLOOR SUPPORT BEAM AT BS 986.5 TORBL-45.5 AS PER B 737-7 SRM 51-10-02-0G-0 EVALUATED REWORKED AREA ORG MAT 0;150 MAT REMAINING 0.125 MAT REMOVED .025 FOUND OUT OF LIMITS IAW B 737-7 SRM 53-70-51-1A-1 PERFORMED REPAIR AS PER EA M-21-153-00612; [07] VERIFIED STEP 6
